Sudafed Day & Night Capsules - 16

Sudafed Day & Night Capsules - 16
Zoom  Zoom
Our Price:  £4.04
List Price:  £4.49
Saving Of:  £0.45 (10%)
(Inc. 20% VAT)Earn 4 Loyalty Points
+

Brand:  Sudafed

Availability:  

In stock, immediate despatch  

Sudafed

Sudafed Day & Night Capsules - 16

For round-the-clock relief from congestion and headaches.


Sudafed Day & Night Capsules - 16

For round-the-clock relief from congestion and headaches.

What it does

SUDAFED® Day & Night Capsules are specially formulated to help tackle the symptoms associated with blocked nose, headache, fever, sore throat, aches and pains. The Day capsules can ease the tired and drowsy feeling you'd normally expect during a bout of cold or flu, whilst the Night capsules get to work on your symptoms to help you sleep peacefully.

How it works

The Night capsules contain phenylephrine hydrochloride, which acts to reduce swelling in your nasal passages so that you can breathe more easily, and paracetamol, an analgesic that also helps to bring down your temperature when you have a fever. The Day Capsules also contain caffeine to combat drowsiness, allowing you to carry on with your day. Caffeine can also enhance pain relief from paracetamol.

Active Ingredients

Paracetamol 500mg, caffeine 25mg (day capsules only) & phenylephrine 6.1mg

 

 

Be the first to Write a Review for this item!


   This Product is Pharmacy Only [P] and can only be sold under the supervison of a pharmacist.

   You will be required to answer a few basic questions during the checkout process which be reviewed by our pharmacist to ensure that the product is suitable for use.

We are a UK Registered Pharmacy regulated by the GPhC - General Pharmecutical Council.  

PLEASE NOTE: Regulations Prohibit the sale of Pharmacy Only Items Outside of the UK.

Some products marked as pharmacy only items may be subject to age restrictions and may not be suitable for use by everyone.

Always read the label or patient information leafet before taking any medication and if you are unsure speak to your pharmacist.

Delivery Information

Standard Delivery (2 to 5 Working Days) Royal Mail - 2.95*

Orders dispatched using Standard Delivery can take between 2 to 5 working days to arrive.

Standard Delivery orders are dispatched using the Royal Mail Tracked Service.

This is a priority service with a tracking number so you can follow the progress of you order on its journey to you. You will be required to sign for the parcel so please ensure that you are available at you delivery address between 9am and 5pm on your expected delivery day. (see Tracking My order)

*Standard Delivery is FREE for orders over £50.

*For orders of less than 50 there will be a delivery charge of 2.95

Next Day Delivery (Next Working Day)* Starting at 6.95


This is our express delivery option and orders placed before 2pm Monday to Friday will be dispatched on the same day using Royal Mail Next day service, for a guaranteed Next Working Day Delivery.

This service has a tracking number for your parcel so you can follow the progress of your order on its journey to you (see Tracking My Order). You will be required to sign for the parcel so please ensure that you are available at your delivery address between 9am and 5pm on you expected delivery day.          

Delivery Terms and Conditions

If your order is returned to us by Royal Mail because either you have failed to collect or re-arrange delivery for you item or you have provided us with an inaccurate delivery address, a handling charge of £2.95 may be payable.

Next Day Delivery Prices

 Weight (KG) Price
 0.00 - 0.50 6.95
 0.50 - 1.00 8.95
 1.00 - 2.00 12.95
 2.00 - 10.00 39.95

Order Tracking

See here for details on tracking your order.

 


Customer Reviews

Be the first to Write a Review for this item!

   
Search: